On certain univalence criteria

A. Wesołowski

Colloquium Mathematicae (1991)

  • Volume: 62, Issue: 1, page 39-42
  • ISSN: 0010-1354

How to cite

top

Wesołowski, A.. "On certain univalence criteria." Colloquium Mathematicae 62.1 (1991): 39-42. <http://eudml.org/doc/210097>.

@article{Wesołowski1991,
author = {Wesołowski, A.},
journal = {Colloquium Mathematicae},
keywords = {Epstein's univalence criterion; locally univalent; Schwarzian derivative},
language = {eng},
number = {1},
pages = {39-42},
title = {On certain univalence criteria},
url = {http://eudml.org/doc/210097},
volume = {62},
year = {1991},
}

TY - JOUR
AU - Wesołowski, A.
TI - On certain univalence criteria
JO - Colloquium Mathematicae
PY - 1991
VL - 62
IS - 1
SP - 39
EP - 42
LA - eng
KW - Epstein's univalence criterion; locally univalent; Schwarzian derivative
UR - http://eudml.org/doc/210097
ER -

References

top
  1. [1] J. Becker, Löwnersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen, J. Reine Angew. Math. 255 (1972), 23-43. Zbl0239.30015
  2. [2] J. Becker, Über homöomorphe Fortsetzung schlichter Funktionen, Ann. Acad. Sci. Fenn. 538 (1973), 3-11. Zbl0267.30013
  3. [3] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. Zbl0035.05104
  4. [4] Ch. Pommerenke, On the Epstein univalence criterion, Results Math. 10 (1986), 143-146. Zbl0617.30022
  5. [5] Ch. Pommerenke, Über die Subordination analytischer Funktionen, J. Reine Angew. Math. 218 (1965), 159-173. Zbl0184.30601

NotesEmbed ?

top

You must be logged in to post comments.